MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC121000
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight: asked but unavailable.Other relevant history, including preexisting medical conditions: asked but unavailable.Concomitant medical products and therapy dates: asked but unavailable.Investigation conclusions: according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure-related adverse events that may occur and/or require intervention include, but are not limited to, dissection, perforation, or ruptures of the aortic vessel and surrounding vasculature.
 
Event or Problem Description
On (b)(6) 2010, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.On an unknown date, enlargement of the patient's right common iliac artery was observed.It was reported that a dissection was noted extending from an unidentified location around the distal end of the contralateral leg component located in the patient's right common iliac artery.Reportedly, the physician suggested that the dissection near the distal end of the device may be the cause of the iliac artery enlargement.On (b)(6) 2021, the patient underwent reintervention.The patient's right internal iliac artery was coil embolized.An additional contralateral leg component and a cordis s.M.A.R.T.Stent were placed to the level of the patient's right external iliac artery, intentionally covering the embolized right internal iliac artery.There were no further reported issues.The patient tolerated the procedure.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11616785
Report Number2953161-2021-01056
Device Sequence Number3030981
Product Code MIH
UDI-Device Identifier00733132609918
UDI-Public00733132609918
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2013
Device Model NumberPXC121000
Device Catalogue NumberPXC121000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR